# SDR 08FDEA02952

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960000002
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5750-7-5000 PT.3 FOUND DAMAGED HOLE ON LT INBOARD FLAP TOP SKIN NEAR RIB 7. REPAIR PERFORMED BY REAM UP THE HOLE TO DIAMETER 0.1865 -0.1895 INCH , INSPECT THE HOLE BY NDT AND INSTALL HL11VF-6 IAW RAS /FOK/165/2008 ISS.A,  APPROVED BY EA   6-5752-123015.
